Okay this may be long sorry...
okay so I got the depo shot in September 2 weeks before my period was due, my period was about 2 weeks late but I got it and I have been bleeding since and I mean normal period blood, sometimes very heavy but non stop until about 10days ago then i stopped bleeding entirely and then I started bleeding extremely heavy just this morning again. Also a couple days ago I felt a tiny movement and then i just felt one again... with that being said i have 4 movements feel and i know what fetal movements feel like, this kind of felt like one but I could just be freaking out and over reacting.
Also when I push on my belly there is no firmness what so ever, if I was far enough along to feel fetal movement I would feel a little round ball correct?
I no the depo makes your periods strange... does it sound like I could be pregnant or like I should get myself checked out for something else?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.